BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 3

Volume: 3, Issue: 3 (20 Articles)

Research Article
Title: Solving an inverse heat conduction problem by reduced differential transform method
Authors: Afshin Babaei and Alireza Mohammadpour
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:65-70
DOI:
Viewed: (1958) times
Abstract | Full Text| PDF

Research Article
Title: Application of different analytical methods to equation system of Bodewadt’s fixed disc and rotating stream
Authors: Sajjad Sattari, Mahsa Jahani and Mofid Gorji
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:149-163
DOI:
Viewed: (1426) times
Abstract | Full Text| PDF

Research Article
Title: Generalized Difference Lacunary I-convergent spaces
Authors: Adem Kilicman and Stuti Borgohain
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:11-17
DOI:
Viewed: (1264) times
Abstract | Full Text| PDF

Research Article
Title: On the Mannheim surface offsets
Authors: Mehmet Önder and Hasan Hüseyin Uğurlu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:35-45
DOI:
Viewed: (1317) times
Abstract | Full Text| PDF

Short Communication
Title: A note on Socle-regular QTAG-modules
Authors: Fahad Sikander and Alveera Mehdi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:164-167
DOI:
Viewed: (1238) times
Abstract | Full Text| PDF

Research Article
Title: Anti Fuzzy relations in modules
Authors: Saleem Abdullah , Muhammad Gulistan and Shah Hussain
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:58-64
DOI:
Viewed: (2012) times
Abstract | Full Text| PDF

Research Article
Title: Asymptotic efficiency of the goodness-of-fit test based on linear statistics
Authors: Muhammad Naeem
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:175-180
DOI:
Viewed: (1280) times
Abstract | Full Text| PDF

Research Article
Title: On Weingarten tube surfaces with null curve in Minkowski 3-space
Authors: Pelin Pospos Tekin and F. Nejat Ekmekci
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:168-174
DOI:
Viewed: (1189) times
Abstract | Full Text| PDF

Research Article
Title: An efficient algorithm for solving nonlinear system of differential equations and applications
Authors: Mustafa Gulsu and Yalcin Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:192-204
DOI:
Viewed: (1654) times
Abstract | Full Text| PDF

Research Article
Title: Sequence in intuitionistic fuzzy soft multi topological spaces
Authors: Ajoy Das, Anjan Mukherjee, Abhijit Saha
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:184-191
DOI:
Viewed: (1591) times
Abstract | Full Text| PDF

Research Article
Title: Taylor polynomial approach for systems of linear differential equations in normal form and residual error estimation
Authors: Betül Yetişkin-Ateş, Muhammed Çetin and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:116-128
DOI:
Viewed: (1421) times
Abstract | Full Text| PDF

Research Article
Title: Taylor polynomial solution of difference equation with constant coefficients via time scales calculus
Authors: Veysel Hatipoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:129-135
DOI:
Viewed: (1423) times
Abstract | Full Text| PDF

Research Article
Title: An improved FMM Algorithm of the 3d-linearized Poisson-Boltzmann Equation
Authors: Mehrez Issa and Lassaad El Asmi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:71-89
DOI:
Viewed: (1865) times
Abstract | Full Text| PDF

Research Article
Title: Matrix Krylov subspace methods for image restoration
Authors: khalide jbilou, Abdesslem Bentbib, Mohamed El Guide
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:136-148
DOI:
Viewed: (1726) times
Abstract | Full Text| PDF

Research Article
Title: Determination of the curves of constant breadth according to Bishop Frame in Euclidean 3-space
Authors: Muhammed Çetin, Mehmet Sezer and Hüseyin Kocayiğit
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:18-34
DOI:
Viewed: (1397) times
Abstract | Full Text| PDF

Research Article
Title: On the Fibonacci and Lucas Curves
Authors: Mahmut Akyigit, Murat Tosun and Tulay Erisir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:1-10
DOI:
Viewed: (1663) times
Abstract | Full Text| PDF

Research Article
Title: A Numerical algorithm with residual error estimation for solution of high-order Pantograph-type functional differential equations using Fibonacci polynomials
Authors: Ayşe Kurt Bahşi, Niyazi Şahin and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:90-102
DOI:
Viewed: (1653) times
Abstract | Full Text| PDF

Research Article
Title: Generalized Kudryashov method for solving some (3+1)-dimensional nonlinear evolution equations
Authors: Md. Shafiqul Islam, Kamruzzaman Khan and Ahmed . H. Arnous
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:46-57
DOI:
Viewed: (2666) times
Abstract | Full Text| PDF

Research Article
Title: Integrals assocıated wıth generalızed k- Mıttag-leffler funtıon
Authors: Chenaram Choudhary and Palu Choudhary
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:103-115
DOI:
Viewed: (1629) times
Abstract | Full Text| PDF

Research Article
Title: A new graph class defined by ferrers relation
Authors: Selcuk Topal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 3, (SEP 2015), pp:181-183
DOI:
Viewed: (1299) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul